Accessibility navigation


Regularization of descriptor systems by output feedback

Bunse-Gerstner, A., Mehrmann, V. and Nichols, N. (1994) Regularization of descriptor systems by output feedback. IEEE Transactions on Automatic Control, 39 (8). pp. 1742-1748. ISSN 0018-9286

Full text not archived in this repository.

To link to this article DOI: 10.1109/9.310065

Abstract/Summary

Conditions are given under which a descriptor, or generalized state-space system can be regularized by output feedback. It is shown that under these conditions, proportional and derivative output feedback controls can be constructed such that the closed-loop system is regular and has index at most one. This property ensures the solvability of the resulting system of dynamic-algebraic equations. A reduced form is given that allows the system properties as well as the feedback to be determined. The construction procedures used to establish the theory are based only on orthogonal matrix decompositions and can therefore be implemented in a numerically stable way.

Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Meteorology
Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:27494
Publisher:IEEE

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation